MathSciNet Relay Station
MathSciNet bibliographic data
MR2585142 (2011b:93022) 93B05 (35L72 93C20)
Yao, Peng-Fei Boundary controllability for the quasilinear wave equation. Appl. Math. Optim. 61 (2010), no. 2, 191–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement